# SDR DXTA2025110405569

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 6,779 hours, 4,476 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN LAV INOPERATIVE.   REPAIRED THE LIGHT CONNECTOR IAW SPM 20-30-20.  RESTORED AIRCRAFT TO ORIGINAL CONFIGURATION EMERGENCY LIGHT OPS CHECK GOOD IAW AMM 33-50-00.
